# SDR FDEA202109182348

- Difficulty date: September 18, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70571
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP VANE ASSEMBLY,FITTING (D) ECCENTRIC HOLE   CORROSION CORROSION AT RIGHT HAND WING - OUTBOARD FLAP VANE ASSEMBLY FITTING (D) ECCENTRIC   HOLE  REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R   REPAIR 5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER   MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201  AND E.A.#1-5750-T0301580 A PART 2 STEP 1A,   TITLE: WINGS - FLIGHT SURFACES - RHW FLAP VANE FITTINGS REWORKED - RSC TRACKING,   AND INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.   REFER TO SNRM NUMBER NOO756 ATTACHED E.A.#1-5750-T0301580 A PART 2 FOR DETALS.
